Alert archive / Kansas / Tornado Warnings in 2015
Tornado Warning 19, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 9, 2015, 7:56 PM CDT for Graham County, Sheridan County, Kansas. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 7:56 PM CDT (00:56 UTC)
- Expired
- May 9, 2015, 8:17 PM CDT
- In force
- 21 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:58 PM CDT | TORNADO | 2 Ssw Saint Peter, KS | TORNADO ON THE GROUND. REPORTED BY KWCH. ALSO REPORTED BY LOCAL DISPATCH AND SPOTTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:55 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
238
WFUS53 KGLD 100056
TORGLD
KSC065-179-100130-
/O.NEW.KGLD.TO.W.0019.150510T0056Z-150510T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...
SOUTHEASTERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 830 PM CDT
* AT 756 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES NORTHEAST OF QUINTER...MOVING NORTH AT
15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MORLAND...SAINT PETER...STUDLEY AND TASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3913 10024 3935 10031 3936 10005 3913 10001
TIME...MOT...LOC 0056Z 163DEG 14KT 3917 10013
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DR2 follow-up statements
260
WWUS53 KGLD 100059
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM CDT SAT MAY 9 2015
KSC065-179-100130-
/O.CON.KGLD.TO.W.0019.000000T0000Z-150510T0130Z/
GRAHAM KS-SHERIDAN KS-
759 PM CDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN GRAHAM AND SOUTHEASTERN SHERIDAN COUNTIES...
AT 759 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES NORTHEAST OF
QUINTER...MOVING NORTH AT 15 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MORLAND...SAINT PETER...STUDLEY AND TASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3913 10024 3935 10031 3936 10005 3913 10001
TIME...MOT...LOC 0059Z 163DEG 14KT 3918 10013
TORNADO...OBSERVED
HAIL...1.25IN
$$
DR432
WWUS53 KGLD 100117
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
817 PM CDT SAT MAY 9 2015
KSC065-179-100127-
/O.CAN.KGLD.TO.W.0019.000000T0000Z-150510T0130Z/
GRAHAM KS-SHERIDAN KS-
817 PM CDT SAT MAY 9 2015
...THE TORNADO WARNING FOR SOUTHWESTERN GRAHAM AND SOUTHEASTERN
SHERIDAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3913 10024 3935 10031 3936 10005 3913 10001
TIME...MOT...LOC 0115Z 163DEG 14KT 3925 10016
$$
DRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 9, 6:20 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 9, 6:20 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 520 PM MDT SAT MAY 9 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 240 PM MDT SAT MAY 9 2015 CURRENTLY MUCH OF THE FORECAST AREA (EXCEPT WESTERN FRINGE OF YUMA COUNTY) REMAINS UNDER A LARGE AMOUNT OF DRY AIR ALOFT WHICH DESPITE SOME CLEARING AND INCREASING INSTABILITY HAS DELAYED THUNDERSTORM INITIATION. LATEST RUC/18Z NAM/HRRR SUGGESTING NEXT SPOKE OF ENERGY TO EJECT FROM PARENT UPPER LOW INTO SOUTHWEST PORTION OF THE AREA AROUND 23Z LIFTING NORTHEAST ACROSS THE AREA THROUGH MIDNIGHT. STRONG TO SEVERE THUNDERSTORMS EXPECTED. AFTER MIDNIGHT CENTER OF WOUND UP UPPER LOW MOVES NORTHEAST TOWARD YUMA COUNTY WITH WRAPAROUND PRECIPITATION ACROSS THE NORTHWEST 1/2 OF THE AREA. DURING THE DAY SUNDAY UPPER LOW LIFTS INTO NORTH CENTRAL NEBRASKA. WRAPAROUND PRECIPITATION WILL SLOWLY END FROM SOUTH TO NORTH THROUGH THE DAY. SNOW AND BLOWING SNOW EXPECTED IN THE 09Z-13Z OR 14Z TIMEFRAME FROM NEAR WAUNETA TO STRATTON TO KIT CARSON COUNTY. ANY ACCUMULATION SHOULD BE CONFINED TO GRASSY AREAS. ELSEWHERE WINDS INCREASE FOR MANY WITH GUSTS TO 40 MPH POSSIBLE. LOW TEMPERATURES TONIGHT RANGE FROM THE LOW 30S FOR FAR EASTERN COLORADO TO AROUND 50 IN NORTON AND HILL CITY. HIGH TEMPERATURES SUNDAY IN THE MID 40S WEST TO AROUND 60 HILL CITY. REGARDING FROST/FREEZE HEADLINES. BASED ON CURRENT FORECAST NOT QUITE HALF OF YUMA COUNTY AND TO A LESSER EXTENT KIT CARSON AND CHEYENNE COUNTY COLORADO WOULD SEE FROST CONDITIONS...THIS IS ALSO THE AREA I AM ANTICIPATING SNOW. SO FOR NOW WILL NOT ISSUE ANY HIGHLITES. IF A GREATER AREA OF YUMA COUNTY GETS INTO THE LOW 30S A FROST HEADLINE WOULD BE NEEDED. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 138 PM MDT SAT MAY 9 2015 QUIET WEATHER WILL RETURN TO THE FORECAST AREA BEGINNING SUNDAY NIGHT AND LASTING THROUGH AT LEAST MID-DAY TUESDAY. DURING THIS TIME FRAME...THE MAIN FORECAST CONCERN IS FROST/FREEZE POTENTIAL. FOR SUNDAY NIGHT INTO MONDAY MORNING...THERE ARE A FEW FORECAST ASPECTS THAT NEED TO BE RESOLVED. IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM...GUSTY NORTHWEST WINDS SHOULD CONTINUE THROUGH THE NIGHT UNDER CLEARING SKIES. THESE COMPETING FACTORS INTRODUCE UNCERTAINTY INTO THE LOW TEMPERATURES FORECAST AND THUS FROST/FREEZE CONCERNS. CURRENT FORECAST IS SIMILAR TO YESTERDAY'S RUN WITH LOW TEMPERATURES DROPPING INTO THE MID 30S ALONG/WEST OF HIGHWAY 25 AND IN THE LOW 30S ALONG/WEST OF HIGHWAY 27. THERE MAY EVEN BE SOME UPPER 20S OBSERVED OVER EAST COLORADO WITH COLD AIR ADVECTION PERSISTING. FOR MONDAY NIGHT INTO TUESDAY MORNING...COLD LOW TEMPERATURES ARE ONCE AGAIN FORECAST. THIS TIME...LIGHT WINDS ARE LIKELY IN ADDITION TO CLEAR SKIES. THE LIGHT WINDS WILL BE THE RESULT OF A HIGH PRESSURE CENTER PASSING DIRECTLY OVERHEAD. THESE ARE PRIME CONDITIONS FOR EFFECTIVE RADIATIONAL COOLING AND RAPIDLY DROPPING TEMPERATURES. CURRENT FORECAST PREDICTS LOW TEMPERATURES IN THE MID 30S GENERALLY NORTH OF INTERSTATE 70 WITH THE POTENTIAL FOR OBSERVATIONS IN THE LOW 30S NEAR MCCOOK NEBRASKA AND NORTON KANSAS. BEGINNING TUESDAY EVENING...SHOWER AND THUNDERSTORM CHANCES RETURN ONCE AGAIN AS THE PATTERN SHIFTS FROM BRIEF SHORTWAVE RIDGING TO ANOTHER DEEP LONGWAVE TROUGH OVER THE WESTERN UNITED STATES. INITIALLY...MOST CONVECTIVE ACTIVITY REMAINS ALONG THE COLORADO FRONT RANGE TUESDAY NIGHT INTO WEDNESDAY. A MORE PRONOUNCED SHORTWAVE TROUGH ROTATES AROUND THE LONGWAVE TROUGH...EJECTING OVER THE HIGH PLAINS WEDNESDAY EVENING. THIS SHOULD BRING A BETTER CHANCE FOR STORMS BUT CHANCES FOR SEVERE STORMS ARE A LITTLE UNCERTAIN AS MOISTURE RETURN AND THUS INCREASING INSTABILITY MAY BE LIMITED. FOR THURSDAY AND BEYOND...A WET PATTERN LOOKS TO RESUME AS MOISTURE AND INSTABILITY RETURN IN EARNEST OVER THE PLAINS. FORECAST SOLUTIONS VARY WITH THE EVOLUTION OF THE WESTERN UNITED STATES LONGWAVE TROUGH. IT APPEARS THERE WILL BE SOME SEVERE WEATHER POTENTIAL...PARTICULARLY ON SATURDAY IF FORECAST ELEMENTS COME TOGETHER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 514 PM MDT SAT MAY 9 2015 MVFR AND IFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK THIS EVENING AND OVERNIGHT AS THE UPPER LOW MOVES ACROSS THE REGION. CONDITIONS SHOULD IMPROVE TO VFR SUNDAY MORNING AT BOTH SITES AND CONTINUE THROUGH THE AFTERNOON. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...99 LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, May 9, 3:00 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 200 PM MDT SAT MAY 9 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 200 PM MDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY AND AREAL COVERAGE AS THE AFTERNOON PROGRESSES...CONTINUING INTO THE EVENING. MOVEMENT WILL BE TO THE NORTHEAST. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. SNOW IS EXPECTED AFTER MIDNIGHT GENERALLY WEST OF A LINE FROM NEAR WAUNETA TO STRATTON TO KIT CARSON COLORADO. ANY ACCUMULATION WILL LIKELY BE ON GRASSY SURFACES. NORTHWEST WINDS GUSTING 30 TO 40 MPH WILL COMBINE WITH THE SNOW TO PRODUCE AREAS OF BLOWING SNOW. THIS AREA WILL LIKELY SEE FROST CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SNOW AND BLOWING SNOW IS EXPECTED AN HOUR OR SO AFTER SUNRISE SUNDAY MORNING. ANY ACCUMULATION WILL LIKELY BE ON GRASSY SURFACES. THIS AREA WILL ALSO HAVE THE BEST CHANCE FOR FROST CONDITIONS. FROST IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY MORNING GENERALLY ALONG AND WEST OF A TRENTON NEBRASKA TO LEOTI KANSAS LINE. FROST IS POSSIBLE AGAIN LATE MONDAY NIGHT THROUGH EARLY TUESDAY MORNING NORTH OF A LINE FROM BENKELMAN TO HILL CITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.
In the hours before
Local storm report, May 9, 6:57 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 7 S FIRSTVIEW 38.72N 102.54W
05/09/2015 CHEYENNE CO TRAINED SPOTTER
TORNADO ON THE GROUND.
&&
RHUSTEDLocal storm report, May 9, 7:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TORNADO 13 NE EADS 38.62N 102.61W
05/09/2015 CHEYENNE CO TRAINED SPOTTER
SPOTTER CONFIRMED TORNADO ON THE GROUND.
&&
RHUSTEDLocal storm report, May 9, 7:14 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 16 S BURLINGTON 39.07N 102.27W
05/09/2015 E1.00 INCH KIT CARSON CO TRAINED SPOTTER
SPOTTER REPORT OF NICKEL TO QUARTER SIZED HAIL.
&&
T. LYNCHLocal storm report, May 9, 7:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 10 S BURLINGTON 39.16N 102.27W
05/09/2015 M1.00 INCH KIT CARSON CO TRAINED SPOTTER
&&
RHUSTEDLocal storm report, May 9, 7:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TORNADO 4 SSW SAINT PETER 39.14N 100.11W
05/09/2015 GRAHAM KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS A TORNADO NORTH OF INTERSTATE 70
MILE MARKER 108.
&&
T. LYNCHLocal storm report, May 9, 7:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 3 S BURLINGTON 39.26N 102.28W
05/09/2015 E1.25 INCH KIT CARSON CO TRAINED SPOTTER
STORM SPOTTER REPORT OF 1.25 INCH HAIL COVERING THE ROAD.
&&
T. LYNCHThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:35 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 25 min |
| May 9, 7:45 PM CDT | Tornado Warning | GLD | Gove, Logan | 45 min |
| May 9, 8:15 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 45 min |
| May 9, 8:36 PM CDT | Flash Flood Warning | GLD | Cheyenne | 6 hr |
| May 9, 8:44 PM CDT | Special Weather Statement | GLD | Cheyenne | 31 min |
| May 9, 8:51 PM CDT | Tornado Warning | GLD | Gove, Sheridan, Thomas | 39 min |
| May 9, 8:58 PM CDT | Special Weather Statement | GLD | Thomas | 47 min |
| May 9, 9:05 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Wallace | 55 min |
| May 9, 9:21 PM CDT | Tornado Warning | GLD | Sheridan, Thomas | 24 min |
| May 9, 9:37 PM CDT | Flash Flood Warning | GLD | Cheyenne, Sherman | 3 hr |
| May 9, 9:41 PM CDT | Tornado Warning | GLD | Sheridan, Thomas | 34 min |
| May 9, 9:52 PM CDT | Special Weather Statement | GLD | Sherman | 23 min |
| May 9, 10:04 PM CDT | Tornado Warning | GLD | Decatur, Sheridan | 41 min |
| May 9, 10:12 PM CDT | Flash Flood Warning | GLD | Cheyenne | 3 hr |
| May 9, 10:28 PM CDT | Tornado Warning | GLD | Decatur | 32 min |
| May 9, 10:30 PM CDT | Special Weather Statement | GLD | Rawlins | 30 min |
| May 9, 10:53 PM CDT | Tornado Warning | GLD | Decatur | 27 min |
| May 9, 10:58 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 33 min |
| May 9, 11:22 PM CDT | Special Weather Statement | GLD | Rawlins | 23 min |
| May 9, 11:36 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 20 min |
| May 9, 11:47 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 10 min |
| May 10, 4:27 AM CDT | Frost Advisory | GLD | Cheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas | 30 hr |
| May 10, 3:35 PM CDT | Frost Advisory | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 4 more | 41 hr |
Nearby
Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.